Morphological scale-space preserving transforms in many dimensions

Bangham, J. Andrew, Harvey, Richard W., Ling, Paul D. and Aldridge, R. V. (1996) Morphological scale-space preserving transforms in many dimensions. Journal of Electronic Imaging, 5 (3). pp. 283-299. ISSN 1560-229X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 02 Jul 2020 23:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/3120
DOI: 10.1117/12.243349

Actions (login required)

View Item View Item